# SDR FDEA201108213395

- Difficulty date: August 21, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7039
- Condition: Damaged
- Location: Bs 1812-1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1812 TO 1853, LONGERON 46 RT FOUND WITH SEVERAL FASTENERS DRILLED CLOSE TO RADIUS.  REPAIRED AS PER EA 1-5310-150779, PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
